# SDR UIEA2017090801618

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242318593
- Part serial: NA
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE COWL FWD FRAME FOUND WITH A FASTENER HOLE ELONGATED, AT THE HOLD OPEN ROD END BRACKET ATTACH. THE  FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 29.
